Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The radical of $ L\sp{\infty }(G)\sp{\ast} $

Author: Edmond E. Granirer
Journal: Proc. Amer. Math. Soc. 41 (1973), 321-324
MSC: Primary 43A15
MathSciNet review: 0326302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem. Let $ G$ be any locally compact nondiscrete group (or any infinite discrete amenable group). Then the radical of the (complex, noncommutative) Banach algebra $ {L^\infty }{(G)^\ast }$ is not norm separable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15

Retrieve articles in all journals with MSC: 43A15

Additional Information

PII: S 0002-9939(1973)0326302-9
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia